# SDR ZZDA2011911

- Difficulty date: October 26, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER COWLING SECOND FROM FWD HINGE CUTOUT, CRACKED.  OPEN DEFECT.
